Volume 2015

Issue 1

Retraction: Weak* almost Dunford-Pettis operators in Banach lattices
H. Ardakani, M. Salimi, S. M. S. Modarres Mosadegh
Volume 2015, Issue 1, Year 2015 Article ID jnaa-00279, Pages 1-1
Published: 29 January 2015

Integrated and Differentiated Sequence Spaces
Murat Kirişci
Volume 2015, Issue 1, Year 2015 Article ID jnaa-00266, Pages 2-16
Published: 31 January 2015

A Note On-Weakly compatible mappings along with $CLR_{s}$ property in fuzzy metric spaces [Journal Nonlinear Analysis and Applications, 2013]
Saurabh Manro, S. S. Bhatia, Sanjay Kumar, Poom Kumam, Sumitra Dalal
Volume 2015, Issue 1, Year 2015 Article ID jnaa-00267, Pages 17-18
Published: 03 February 2015

A generalized Jensen type mapping and its applications
Ali Ebadian, Choonkil Park, Themistocles M. Rassias
Volume 2015, Issue 1, Year 2015 Article ID jnaa-00247, Pages 19-44
Published: 28 February 2015

On Best Proximity Points In b-Metric Space
Reny George, Cihangir Alaca, K. P. Reshma
Volume 2015, Issue 1, Year 2015 Article ID jnaa-00278, Pages 45-56
Published: 28 February 2015

Fixed point theorems under w-distance on a metric space endowed with a graph
Rakesh Batra, Sachin Vashistha, Rajesh Kumar
Volume 2015, Issue 1, Year 2015 Article ID jnaa-00258, Pages 57-65
Published: 31 March 2015